# SDR AALA202506056022

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 22,437 hours, 5,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS FLASHLIGHT AT 2L SEAL IS BROKEN AND THE GREEN INDICATOR LIGHT IS NOT ON. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND TAMPER SEAL IAW AMM 25-65-53.
